Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Jayce R. Getz, Assistant Professor

Jayce R. Getz

Automorphic representations and arithmetic geometry.

Contact Info:
Office Location:  225
Office Phone:  (919) 660-2800
Email Address: send me a message
Web Page:  http://www.math.duke.edu/~jgetz

Teaching (Spring 2019):

  • MATH 502.01, ALGEBRAIC STRUCTURES II Synopsis
    Physics 227, WF 10:05 AM-11:20 AM
Office Hours:

Hours vary
Education:

Ph.D.University of Wisconsin at Madison2007
MSUniversity of Wisconsin at Madison2006
M.A.University of Wisconsin at Madison2006
ABHarvard University2004
B.A. Harvard University2004
Specialties:

Number Theory
Research Interests: Number theory

Automorphic representations and arithmetic geometry.

Areas of Interest:

Limits of trace formulae
Relative trace formulae
Shimura varieties

Keywords:

Algebraic cycles • arithmetic geometry • automorphic representations • number theory • Number theory • Shimura varieties • Trace formulas

Current Ph.D. Students   (Former Students)

Postdocs Mentored

Undergraduate Research Supervised

  • Josh Izzard (May 2013 - April 2014)  
  • Jamie Klassen (June 2012 - August 2012)  
Recent Publications   (More Publications)

  1. Getz, JR, Secondary terms in asymptotics for the number of zeros of quadratic forms over number fields, Journal of the London Mathematical Society, vol. 98 no. 2 (October, 2018), pp. 275-305, WILEY [doi]
  2. Getz, J, Nonabelian Fourier transforms for spherical representations, Pacific Journal of Mathematics, vol. 294 no. 2 (Submitted, 2018), pp. 351-373, Mathematical Sciences Publishers [doi]  [abs]
  3. Getz, JR, A four-variable automorphic kernel function, Research in the Mathematical Sciences, vol. 3 no. 1 (December, 2016), Springer Nature [doi]
  4. Getz, JR; Herman, PE, A nonabelian trace formula, Research in the Mathematical Sciences, vol. 2 no. 1 (2015), Springer Nature [doi]  [abs]
  5. Getz, JR; Klassen, J, Isolating Rankin-Selberg lifts, Proceedings of the American Mathematical Society, vol. 143 no. 8 (2015), pp. 3319-3329, ISSN 0002-9939 [doi]
Recent Grant Support

  • Langlands Functoriality in Nonsolvable and Relative Settings, National Science Foundation, DMS-1405708, 2014/07-2018/06.      
Conferences Organized

  • AIM workshop on Automorphic Kernel functions, co-organizer, December, 2015  

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320